# SDR 06FDEA03244

- Difficulty date: September 11, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- Aircraft time: 40,764 hours, 28,363 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 720e S8l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UPPER LOBE, DRILL START IN FRAME FWD SIDE, 3.5" BELOW STR 8L, BS 720E.  REMOVED DRILL START IN FRAME FWD SIDE 3.5" BELOW STR 8L BS 720E AND REPAIRED IAW SRM 51-40-3 FIG 1.
